# SDR DALA2018010800138

- Difficulty date: January 5, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 67,878 hours, 11,923 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Shaft
- Condition: Twisted
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE STAYED IN REVERSE AFTER LANDING, TRIED CYCLING,  NO HELP, ASSOCIATED IDLE DISAGREE EICAS MESSAGE. REPLACED THE BRAKE LOCK, NR 1 ENGINE INBOUND THRUST REVERSER. FOUND RIGHT MIDDLE FLEXIBLE SHAFT UPPER END, TWISTED OFF AND REPLACED.
